Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Tenofovir/FTC Side Effects

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

KALETRA+3TC+TENOFOVIR SIDE EFFECTS

Hello there. I have been on different schemes of ARVs for years since 2000 with no success regarding adherence because of side effects. Now I'm on Kaletra+3tc+tenofovir and, thank God, after a week or so the side effects (nausea, vomiting, upset...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...For that regimen the news in mostly good in that the GI side effects are often rough early and then usually diminish. If you are lucky enough to start tolerating the meds well from the stomach Read more »

Lopinavir/Tenofovir Side Effects

25 days ago two of my three HIV drugs where changed. I switched from Sustiva (Efavirenz) andVidex... Read more »

Atripla side effects

I started Atripla one week ago and am experiencing extreme anxiety & high blood pressure 150/110.... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Tenofovir Side Effects

...clinical trials for the testing of HIV drugs usually do not have other serious underlying medical conditions. In the real world outside of a clinical trial, people with HIV/AIDS (PHAs) can have other health-related issues, such as co-infections,... Read more »
The Body PRO

For Potency Tenofovir Equals d4T but Tenofovir Beats d4T With Less Frequent and Common Side Effects

... Favorable Metabolic Profile for Tenofovir Disoproxil Fumarate (TDF) Versus Stavudine (d4T) When Used in Combination With Lamivudine and Efavirenz in Antiretroviral-Naive Read more »
The Body's "Ask the Experts" Forums

FAQs About Epzicom (Abacavir/3TC, Kivexa) From The Body's "Ask the Experts" Forums

... Starting Treatment | Switching Treatment | Availability | Side Effects Starting Treatment I am 37 years old and have been HIV positive for about two years. My doctor wants me to Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, August 10, 2010

... Mixed-Status Couples Beyond HIV/AIDS Medications Living With HIV/AIDS HIV/AIDS Treatment & Side Effects Other Health Issues & HIV/AIDS HIV/STD Transmission Strange but True ... Read more »
Connect With Others

fear of medications side effects

Posted by Anonymous, 8 Replies
...and all of my lab tests are negative. I may not be advise to take medications for the time being but Im pretty scared of the side effects like steven jonhsons et all. I know medication side effect varies but can anyone tell me how to handle... Read more »

Hey folks - Bummed out and need your help!

Posted by RayZ, 3 Replies
...have to take...and you know how it goes. Now, I will be taking INTELENCE 120, VIREAD, NORVIR and PREZISTA. The problem - side effects. After ALL these years, I have NEVER read the side-effect labels. This time I did and had a big time meltdown.... Read more »

Ridiculous night-time brain-acitivity

Posted by BrokenWingedBird, 2 Replies
...Efavirenz (Sustiva) for a year. This was about two years ago. And I was one of the several-in-a-thousand who had serious mental side-effects from it. The main problem was horrific dreams that woke me at about 2am and in such a state of panic... Read more »

Probably About To Start Meds

Posted by southerncharm, 6 Replies
So I was seeing quacks in some podunk town back in october, and they didn't know what they were doing. My numbers were not good ( cd4 99 VL 88K) but I didn't start meds they put me on antibiotics to prevent PCP but it only made me break out in a... Read more »